# SDR SIMA20140106004

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 27,793 hours, 23,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT HOLDER BROKEN.  R & R FLASH LIGHT HOLDER IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
